MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed creatinine_2 (crea_2) result obtained on a patient sample on an atellica ch 930 analyzer.Quality control (qc) results were within range when the erroneous result was obtained.The customer ran qc after erroneous result was obtained, which recovered outside (low) the laboratory-established reference ranges on the event date.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed creatinine_2 (crea_2) patient sample result on an atellica ch 930 analyzer.The initial erroneously depressed result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original atellica ch 930 analyzer.The reprocessed result recovered higher, matched the result that was obtained when reprocessed on an alternate atellica ch 930 analyzer, and was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) result.
 
Additional Manufacturer Narrative
Mdr 2432235-2025-00178 was initially filed on 04-jul-2025.Additional information (17-jul-2025): siemens concluded the investigation of the event.Siemens reviewed the available instrument data files, and the information provided by the customer.The customer observed low quality control (qc) results when using crea_2 reagent lot 242376 well 0, while the qc results were acceptable with well 1 of the same lot.A lot calibration was performed, which produced low calibrator values, although the qc results remained within the expected range.The depressed patient results were associated with the affected reagent well.Siemens recommended that the customer perform a pack calibration instead of a lot calibration while addressing qc issues on a new well.Based on the information available, the issue was attributed to a compromised reagent well, though the exact cause of the initial low qc recovery could not be determined.The customer is operational, and the issue was resolved by recalibration and switching to a new reagent lot.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road, crumlin
registration # 8020890
county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22402251
Report Number2432235-2025-00178
Device Sequence Number8408056
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242376(17)260101
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberN/A
Device Catalogue Number11097596
Device Lot Number242376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown